# SDR 2008UALA06152

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 62,029 hours, 20,499 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND GOUGE JUST AFT OF DOOR 2 LEFT, ON LOWER RIGHT CORNER, AT STATION 760, 8.5 INCHES UP OF WATER LINE.  LENGTH OF GOUGE IS 2 INCHES LONG AND DENT WIDTH IS 1 INCH WITH A DEPTH OF .062 DEEP.  CLEANED AREA, AND SMOOTHED AREA.  AREA IS FREE FROM CRACKS AND CREASES REF SRM 53-00-01.  ALSO APPLIED ALODINE.  MF3398 CREATED TO MONITOR.  OK FOR SERVICE.
